# SDR 2007UALA02396

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,396 hours, 4,528 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH CROSSAISLE EEL STRIPS AT DOOR 4L ARE FAULTY.   [07-24-07]   REPLACED CROSS AISLE EMERGENCY LAMP. CHECKS NORMAL.
